Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 3, NWS Houston/Galveston, TX

March 28, 20184 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Mar 28, 2018, 9:18 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2018, 9:18 PM CDT (02:18 UTC)
Expired
Mar 29, 2018, 12:15 AM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 93 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.3 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2587 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

509 
WGUS54 KHGX 290218
FFWHGX
TXC041-051-185-477-290515-
/O.NEW.KHGX.FF.W.0003.180329T0218Z-180329T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
918 PM CDT WED MAR 28 2018

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Southeastern Burleson County in southeastern Texas...
  West central Grimes County in southeastern Texas...
  Central Washington County in southeastern Texas...
  Southeastern Brazos County in southeastern Texas...

* Until 1215 AM CDT.

* At 917 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  College Station, Somerville, Snook, Burton, Millican, Lake
  Somerville Dam, Kyle Field, Wellborn, Lyons, Independence, Quarry
  and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3024 9673 3025 9669 3030 9664 3030 9667
      3032 9669 3075 9617 3055 9601 3007 9658
      3007 9659 3005 9662 3008 9663 3011 9663
      3013 9665 3015 9665 3015 9668 3016 9669
      3015 9672 3020 9674

$$
11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 9:02 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 28, 9:02 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
902 PM CDT Wed Mar 28 2018

...LOCALLY HEAVY RAIN POSSIBLE TONIGHT...

.DISCUSSION...
Concern is increasing that heavy to excessive rain will
persist/develop overnight. At the surface a weak area of low
pressure was noted near Alice with a weak trough of low pressure
extending to the north to near Tyler. G 00z sounding showed PW
values around 1.80 inches with CAPE values between 2500-4500 J/Kg
and unstable lapse rates. GOES-R PW field show values between
1.80 and 2.00 inches and this matches up well model progs and
soundings. 00z 300 MB wind analysis shows a splitting jet
structure over East Texas with a speed max rotating around the
base of the upper trough. SE TX will lie in the RRQ of a 140 kt
between 06-09z and feel there will be a period of heavy rainfall
with training of cells along the Highway 59 corridor late this
evening into the overnight. Some of the latest short term guidance
is becoming quite generous with rainfall amounts tonight with
some 3 to 6 inch totals possible. PoPs were already high tonight
but have increased the QPF over the area for the possible training
of cells later tonight. Tornado Watch will be allowed to expire
and the Flash Flood Watch will be maintained as is with the north
expiring at 100 AM and areas to south at 7 AM Thursday. 43/11/08

&&

.PREV DISCUSSION... /ISSUED 651 PM CDT Wed Mar 28 2018/

AVIATION...
Radar imagery currently shows the worst of the thunderstorms
located east of CXO and IAH, but anticipating redevelopment this
evening for TAF sites at HOU and northward. HRRR shows the
possibility for showers and isolated thunderstorms moving across
the northern TAF sites at CLL between 02-05z. The main line of
precip will continue to sag southward impacting CXO until 09Z and
pushing south of GLS between 12-13Z. Light and variable winds are
anticipated Thursday morning, and ceilings should begin to lift
eventually clearing out by 18Z across all TAF sites. Southwesterly
flow around 5-8 kts will prevail by the afternoon hours.

Hathaway

PREV DISCUSSION... /ISSUED 354 PM CDT Wed Mar 28 2018/

DISCUSSION...

Active day across Southeast Texas today as a line of thunderstorms
continues to slowly drift to the southeast. Expectations for
severe and flooding potential through tonight have changed little
from earlier. Once any lingering rain tomorrow morning clears out,
look for fair weather until early next week.

Threat Summary:
Flooding - Individual storms continue to train to the northeast
while the entire line drifts slowly southward. This creates
continued potential for flash flooding into tonight, following the
drift of the line. Widespread rains of 1-3 inches are still
expected, but localized rains of 4-7 inches are possible. In
general, this will be most impactful on streets and areas of poor
drainage. Street flooding will become increasingly more dangerous
after sunset, as it will become even more difficult to determine
the true state of roads in the dark. As always, never attempt to
travel on any water-covered roads, and it may simply be best to
find a safe place and stay in for the night. Rivers and bayous are
expected to rise, but most should stay within their banks.
However, flooding in some channels may be possible and flows even
for streams within their banks will be faster than normal.

Hail - Severe hail is possible with the strongest storms. High
freezing heights/wet bulb zeroes will limit potential size of
hail below two inches.

Luchs

MARINE...

South winds 15 to 20 knots and gusty will be on tap the remainder of
the afternoon then should gradually diminish as outflow from storms
over SETX expands toward the coast. Strong to severe thunderstorms
possible in the bays and nearshore waters this evening.  This long
fetch has seas of 5-9 feet pushing through the area toward shore.

Elevated tides and runup continues with moderate south winds. Minor
flooding around 87 near High Island possible.

Outflow should reach the coast tonight making for more chaotic
winds. A cold front should finally push through early Friday morning
with offshore flow but only short lived as winds come back around to
the east and southeasterly by Saturday morning. Southeasterly flow
then continues through at least Tuesday. Some differences with
respect to the next front (GFS washing out in SETX Wednesday
afternoon and ECMWF outflow possibly nearing the coast Thursday
morning) so confidence low at that time but fortunately the marine
forecast only goes out to Monday night.

45

CLIMATE...

As of 3pm CDT, Easterwood Field in College Station has recorded
3.12 inches of rain. This already exceeds the record rainfall of
2.87 inches, which was set in 2006. Rain has not yet begun in
earnest at any of the other main climate sites, but for what it is
worth, the forecast rainfall for the City of Houston (IAH) and
Hobby Airport are near their record values.

Luchs

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      61  80  54  76  54 /  60  10   0   0   0
Houston (IAH)              65  82  57  78  54 /  90  10   0   0   0
Galveston (GLS)            67  75  63  74  62 / 100  30   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 1 AM CDT Thursday for the following
     zones: Austin...Brazos...Burleson...Colorado...Grimes...
     Houston...Madison...Montgomery...Polk...San Jacinto...
     Trinity...Walker...Waller...Washington.

     Flash Flood Watch until 7 AM CDT Thursday for the following
     zones: Brazoria...Chambers...Fort Bend...Galveston...
     Harris...Liberty...Matagorda...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Thursday for
     the following zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 7 AM CDT Thursday for
     the following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM.

     Small Craft Advisory until 7 AM CDT Thursday for the following
     zones: Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...43
Hazardous weather outlook, Mar 28, 4:15 AM CDT, 17 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
415 AM CDT Wed Mar 28 2018

TXZ163-164-176>179-195>199-210>212-291200-
Austin-Brazos-Burleson-Colorado-Grimes-Houston-Madison-Montgomery-
Polk-San Jacinto-Trinity-Walker-Waller-Washington-
415 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A slow moving storm system will bring increasing shower and thunderstorm
chances to the area. Locally heavy rainfall along with some strong to
severe thunderstorms will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will come to an end early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed today.

GMZ330-335-350-355-370-375-TXZ200-213-214-226-227-235>238-291200-
Brazoria-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Fort Bend-Galveston-Galveston Bay-Harris-Jackson-Liberty-
Matagorda-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
415 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A slow moving storm system will bring increasing shower and thunderstorm
chances to the area. Locally heavy rainfall along with some strong to
severe thunderstorms will be possible. Moderate to strong southerly
winds, elevated seas and an elevated rip current risk will persist.
Small craft advisories may be needed at times. Elevated surf along
area beaches will increase the rip current risk, especially near structures
such as jetties, piers and rock groins. Swim near a lifeguard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will come to an end Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed today through early Thursday morning.

In the hours before

Special weather statement, Mar 28, 4:19 PM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
419 PM CDT WED MAR 28 2018

TXZ211>213-226-227-282145-
Waller TX-Wharton TX-Harris TX-Fort Bend TX-Austin TX-
419 PM CDT WED MAR 28 2018

...SPECIAL WEATHER STATEMENT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm near
San Felipe, or near Sealy, moving east at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Katy, Sealy, Brookshire, Eldridge / West Oaks, southwestern Addicks
Park Ten, Wallis, Fulshear, Simonton, San Felipe, Pattison, Weston
Lakes and Cinco Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 2959 9611 2980 9620 3000 9577 2974 9565
TIME...MOT...LOC 2119Z 248DEG 20KT 2974 9608
Special weather statement, Mar 28, 4:59 PM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
459 PM CDT WED MAR 28 2018

TXZ199-213-227-282230-
Harris TX-Fort Bend TX-Montgomery TX-
459 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY...

At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tomball to near Addicks Park Ten. Movement
was east at 30 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Tomball, Jersey Village, Bunker Hill Village, Piney Point Village,
Pinehurst, Spring Branch North, The Woodlands, Spring Branch West,
Addicks Park Ten, Eldridge / West Oaks, Spring Valley, Oak Ridge
North, Hedwig Village, Shenandoah, Stagecoach, The Woodlands
Pavillion, Spring Branch Central, Fairbanks / Northwest Crossing,
Willowbrook and Hooks Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3022 9543 2973 9552 2975 9577 3020 9568
TIME...MOT...LOC 2158Z 254DEG 26KT 3007 9564 2988 9569
Special weather statement, Mar 28, 5:27 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
527 PM CDT WED MAR 28 2018

TXZ199-200-213-282300-
Liberty TX-Harris TX-Montgomery TX-
527 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY...

At 526 PM CDT, Doppler radar was tracking a strong thunderstorm over
Greater Greenspoint, moving northeast at 35 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Humble, Dayton, Aldine, Northside / Northline, Kingwood, Greater
Greenspoint, Spring, Barrett, Crosby, Patton Village, Roman Forest,
Woodbranch, Plum Grove, Bush Intercontinental Airport, Eastex /
Jensen Area, Hidden Valley, Acres Home, Atascocita, Lake Houston Dam
and Lake Houston.

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 2983 9549 3003 9552 3026 9501 2990 9485
TIME...MOT...LOC 2226Z 241DEG 32KT 2993 9543
Special weather statement, Mar 28, 7:58 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
758 PM CDT WED MAR 28 2018

TXZ195>198-290145-
Washington TX-Brazos TX-Grimes TX-Burleson TX-
758 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER STATEMENT...

At 755 PM CDT, Doppler radar was tracking a strong thunderstorm near
Somerville, or 14 miles southeast of Caldwell, moving northeast at 55
mph.

The main threat from any evening storms will be high rainfall rates
across areas that have already picked up 2.5 to 3.5 inches of rain
over the past 24 hours. It will take no more than an additional inch
to two inch per hour rates to induce overnight flooding. Winds in
excess of 30 mph could also possible within the strongest storms.

Locations impacted include...
College Station, Bryan, Somerville, Snook, Kurten, Millican, Lake
Somerville Dam, Kyle Field, Wellborn, Lyons and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3026 9658 3034 9666 3079 9626 3059 9600
TIME...MOT...LOC 0055Z 224DEG 48KT 3040 9651
Special weather statement, Mar 28, 8:32 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
832 PM CDT WED MAR 28 2018

TXZ176-177-196-198-290200-
Walker TX-Madison TX-Brazos TX-Grimes TX-
832 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER STATEMENT FOR NORTHERN GRIMES...EASTERN
BRAZOS... SOUTHWESTERN HOUSTON...EASTERN MADISON AND NORTHWESTERN
WALKER COUNTIES UNTIL 900 PM CDT...

At 831 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Bedias, or 18 miles east of College Station,
moving northeast at 60 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Bedias, Iola and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3108 9572 3108 9569 3104 9564 3102 9567
      3102 9566 3099 9568 3093 9564 3093 9562
      3097 9556 3090 9549 3054 9605 3067 9619
      3109 9574
TIME...MOT...LOC 0131Z 228DEG 52KT 3070 9603

11
Special weather statement, Mar 28, 8:57 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
857 PM CDT WED MAR 28 2018

TXZ163-164-176-177-290245-
Walker TX-Madison TX-Houston TX-Trinity TX-
857 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL
TRINITY...HOUSTON...EASTERN MADISON AND NORTHWESTERN WALKER COUNTIES
UNTIL 945 PM CDT...

At 856 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Madisonville, moving northeast at 55 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Crockett, Apple Springs, Lovelady, Kennard, Weches, Pennington and
Centralia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3156 9514 3154 9514 3152 9510 3150 9509
      3149 9511 3147 9510 3147 9506 3144 9504
      3144 9501 3142 9500 3138 9495 3134 9496
      3133 9490 3130 9489 3128 9488 3126 9490
      3080 9570 3094 9586 3158 9522 3158 9517
TIME...MOT...LOC 0156Z 228DEG 49KT 3094 9568

11

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:29 PM CDTRiver Flood WarningHGXPolk, San Jacinto35 hr
Mar 28, 7:58 PM CDTSpecial Weather StatementHGXBrazos47 min
Mar 28, 8:30 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes3 hr
Mar 28, 8:32 PM CDTSpecial Weather StatementHGXMadison28 min
Mar 28, 8:35 PM CDTRiver Flood WarningHGXChambers, Liberty9 days
Mar 28, 8:35 PM CDTRiver Flood WarningHGXChambers, Liberty11 days
Mar 28, 8:35 PM CDTRiver Flood WarningHGXMadison, Walker48 hr
Mar 28, 8:35 PM CDTRiver Flood WarningHGXHardin, Liberty, Polk3 days
Mar 28, 8:35 PM CDTRiver Flood WarningHGXBurleson, Washington37 hr
Mar 28, 8:57 PM CDTSpecial Weather StatementHGXHouston48 min
Mar 28, 9:49 PM CDTSpecial Weather StatementHGXGrimes, Walker41 min
Mar 28, 10:02 PM CDTFlash Flood WarningHGXGrimes, Houston, Madison, Montgomery, Trinity, Walker3 hr
Mar 28, 10:09 PM CDTAreal Flood AdvisoryHGXHouston, Polk, San Jacinto, Trinity3 hr
Mar 28, 11:02 PM CDTSpecial Weather StatementHGXMatagorda43 min
Mar 28, 11:17 PM CDTSpecial Weather StatementHGXBrazos, Burleson43 min
Mar 28, 11:33 PM CDTFlash Flood WarningHGXHouston, Polk, San Jacinto, Trinity3 hr
Mar 28, 11:46 PM CDTSpecial Weather StatementHGXBrazoria44 min
Mar 29, 12:04 AM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Houston, Madison and 4 more3 hr
Mar 29, 12:49 AM CDTSpecial Weather StatementHGXJackson, Wharton41 min
Mar 29, 1:03 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 6 more3 hr
Mar 29, 1:06 AM CDTSevere Thunderstorm WarningHGXColorado, Fort Bend, Jackson, Wharton39 min
Mar 29, 1:16 AM CDTRiver Flood WarningHGXWaller32 hr
Mar 29, 1:21 AM CDTAreal Flood AdvisoryHGXJackson, Wharton3 hr
Mar 29, 1:21 AM CDTRiver Flood WarningHGXHarris, Waller24 hr
Mar 29, 1:27 AM CDTSpecial Marine WarningHGX93 min
Mar 29, 1:40 AM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto, Trinity, Walker5 hr
Mar 29, 1:46 AM CDTSpecial Weather StatementHGXBrazoria, Matagorda59 min
Mar 29, 1:52 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton38 min
Mar 29, 1:58 AM CDTSpecial Marine WarningHGX2 hr
Mar 29, 2:04 AM CDTSpecial Weather StatementHGXChambers, Harris, Liberty56 min
Mar 29, 2:08 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty3 hr
Mar 29, 2:09 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton3 hr
Mar 29, 2:13 AM CDTTornado WarningHGXBrazoria, Fort Bend17 min
Mar 29, 2:28 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda32 min
Mar 29, 2:39 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto3 days
Mar 29, 2:51 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty39 min
Mar 29, 2:53 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris, Matagorda39 min
Mar 29, 2:56 AM CDTTornado WarningHGXGalveston19 min
Mar 29, 3:01 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris, Matagorda119 min
Mar 29, 3:12 AM CDTTornado WarningHGXGalveston18 min
Mar 29, 3:31 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston14 min
Mar 29, 3:32 AM CDTSpecial Marine WarningHGX58 min
Mar 29, 3:49 AM CDTSpecial Marine WarningHGX56 min
Mar 29, 3:57 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 6 more3 hr
Mar 29, 4:59 AM CDTSpecial Marine WarningHGX61 min
Mar 29, 5:37 AM CDTRiver Flood WarningHGXMontgomery51 hr
Mar 29, 5:37 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Mar 29, 6:53 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery5 days
Mar 29, 6:53 AM CDTRiver Flood WarningHGXMontgomery41 hr
Mar 29, 7:24 AM CDTRiver Flood WarningHGXMontgomery61 hr
Mar 29, 9:30 AM CDTRiver Flood WarningHGXHarris24 hr
Mar 29, 9:34 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto57 hr
Mar 29, 4:15 PM CDTSmall Craft AdvisoryHGX6 hr

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.